# SDR 2002FA0000278

- Difficulty date: February 2, 2002
- Submitted: February 28, 2002
- Operation: General aviation
- Aircraft: N2317U
- Make and model: Cessna 172R
- Aircraft serial: 17280695
- Engine: Lyc IO360L2A
- System (JASC): 2800 · Aircraft Fuel System
- Part: Servo
- Part number: 25765362
- Part serial: 70144710
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

REPORTED ENGINE LOST POWER TWICE (ENG RUNNING 1 HOUR).
